# SDR SWAA2025021496040

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 36,239 hours, 17,454 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT REQUIRES ADJUSTMENT HOOK AND LOOP NOT SECURE.   ADJUSTED GIRT FOR FWD ENTRY PER AMM 25-66-01.
